# SDR AALA20050430

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 22 TO 24 RT HAND SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT ROWS 22 TO 24 RT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
